# SDR ASOA201200074

- Difficulty date: January 4, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SILL PLATE ANGLE CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED AND REPLACEED SILL ANGLE IAW SRM 51-42-06.
